# SDR HEEA956214

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 65201008
- Condition: Defective
- Location: Cockpit Tach
- Part time: 360 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RATTLE INSIDE OF TRIPLE TACH INDICATOR.
